# SDR USAA2010020390270

- Difficulty date: February 1, 2010
- Submitted: February 3, 2010
- Operation: Air carrier
- Aircraft: N452UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24979
- Aircraft time: 51,952 hours, 34,155 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Part number: 65755642L
- Condition: Corroded
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q1 - MAJOR REPAIR - LEVEL 2 INTERGRANULAR CORROSION ON LEFT HORIZONTAL STABILIZER REAR SPAR CHORD UPPER SURFACE BETWEEN STAB STA 70 TO STAB STA 239.80.  REPAIRED LEFT HORIZONTAL STABILIZER REAR SPAR CHORD UPPER SURFACE BETWEEN STAB STA 70 TO STAB STA 239.80 IAW B737 SRM 55-10-13 REPAIR 3.
